# SDR DXTA2023091295230

- Difficulty date: September 11, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800242
- Aircraft time: 13,085 hours, 8,728 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ENTRY TO THE AIRCRAFT NOTICED THAT IN THE FULL DOWN POSITION WITH THE ENTRY HANDLE IN THE OVER CENTER LOCKED POSITION.  THE DOOR IS NOT LOCKED DOWN IT STILL TRYS TO GO BACK UP ABOUT 2-3 INCHES.  THE DOOR IS LOOSE AND NOT SECURED.  WHEN  WEIGHT IS PUT BACK ON IT THE DOOR GOES BACK DOWN. //SIGNOFF// GAINED ACCESS TO AIRCRAFT AND OPENED MED NOTING WHEN THE DOOR WAS FULLY OPENED, THE STAIRS WOULD SLIGHTLY MOVE UP AND DOWN. ADJUSTED MED REF CE680 MM 52-10-30. VERIFIED DOOR OPERATION WAS GOOD WITH NO DEFECTS NOTED. ALSO NOTED THE STAIRS NO LONGER MOVED WHEN IN THE OPEN AND LATCHED POSITION.
